# SDR SWAA2024101446436

- Difficulty date: October 8, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 54,814 hours, 31,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LT AT 13DEF INOP.<[01] RELAMPED EMERGENCY EXIT LIGHT AT 13DEF IAW AMM 31-51-03.
